MathSciNet Relay Station
MathSciNet bibliographic data
MR2867181 60F15 (60G50)
Wang, Xuejun; Hu, Shuhe; Volodin, Andrei I. Strong limit theorems for weighted sums of NOD sequence and exponential inequalities. Bull. Korean Math. Soc. 48 (2011), no. 5, 923–938.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement